Nagoya Mathematical Journal

Homology of non-commutative polynomial rings

R. Sridharan

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 26 (1966), 53-59.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801528

Mathematical Reviews number (MathSciNet)
MR0193128

Zentralblatt MATH identifier
0145.27104

Subjects
Primary: 16.90
Secondary: 18.20

Citation

Sridharan, R. Homology of non-commutative polynomial rings. Nagoya Math. J. 26 (1966), 53--59. https://projecteuclid.org/euclid.nmj/1118801528


Export citation

References

  • [1] Cartan, H. and S. Eilenberg Homological Algebra, Princeton University Press, 1956.
  • [2] Eilenberg, S., A. Rosenberg andD. Zelinsky Onthe dimension of modules and algebras VIII Nagoya Math. J. 12, 71-93 (1957).
  • [3] Gopalakrishnan, N. S. On some filtered rings. Proc. Ind. Acad. Sci. 56, 148-54 (1962).
  • [4] Ore, O. Theory of non-commutative polynomials. Annals of Mathematics. 34,480-508 (1933).
  • [5] Rinehart, G. S. Note on the global dimension of certain rings Proc. Amer.Math. Soc, 13, 341-46 (1962).
  • [6] Roy, A. A note on filtered rings (to appear).